# SDR F3LA00172

- Difficulty date: July 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON AFT FLOOR DIAGONAL SUPPORT, STATION 996 TO STATION 1012, LBL 4 TO 20.  MAINTENANCE REPLACED EXISTING STRAP OVER FLOOR SUPPORT WITH NEW STRAP PER SRM 51-30-02.  (M)
